# SDR CALA2017122304573

- Difficulty date: December 22, 2017
- Submitted: December 24, 2017
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 60,904 hours, 25,380 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53370950210211
- Condition: Cracked
- Location: Frame 35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT FRAME 35, STRINGER 30L, AFT LOWER FASTENER HOLE HAS A CRACK INDICATION.  ACCOMPLISHED ALL STEPS OF ECRA 5310-07330.
